Fekete-Szegö inequalities associated with k-th root transformation based on quasi-subordination

Nanjundan Magesh, Jagadeesan Yamini

Abstract


Recently, Haji Mohd and Darus [1] revived the study of coefficient problems for univalent functions associated with quasi-subordination. Inspired largely by this article, we provide coefficient estimates with k-th root transform for certain subclasses of S defined by quasi-subordination.

Keywords


Univalent functions; starlike functions; convex functions; subordination; quasi-subordination

Mathematics Subject Classification (2010)


30C45; 30C50

References


Haji Mohd, Maisarah, and Maslina Darus. "Fekete-Szego problems for quasisubordination classes." Abstr. Appl. Anal. 2012: Art. ID 192956, 14 pp.

Robertson, Malcolm S. "Quasi-subordination and coefficient conjectures." Bull. Amer. Math. Soc. 76 (1970): 1–9.

El-Ashwah, Rabha, and Stanisława Kanas. "Fekete-Szegö inequalities for quasisubordination functions classes of complex order." Kyungpook Math. J. 55, no. 3 (2015): 679–688.

Ravichandran, V., Yasar Polatoglu, Metin Bolcal, and Arzu Sen. "Certain subclasses of starlike and convex functions of complex order." Hacet. J. Math. Stat. 34 (2005): 9–15.

Ma, Wan Cang, and David Minda. "A unified treatment of some special classes of univalent functions." In Proceedings of the Conference on Complex Analysis (Tianjin, 1992). Vol I of Conf. Proc. Lecture Notes Anal., 157–169. Cambridge, MA: Int. Press, 1994.

Gurusamy, Palpandy, and Janusz Sokół, and Srikandan Sivasubramanian. "The Fekete-Szegö functional associated with k-th root transformation using quasisubordination." C. R. Math. Acad. Sci. Paris 353, no. 7 (2015): 617–622.

Goyal, Som Prakash, and Onkar Singh. "Fekete-Szegö problems and coefficient estimates of quasi-subordination classes." J. Rajasthan Acad. Phys. Sci. 13, no. 2 (2014): 133–142.

Keerthi, Bhaskara Srutha, and P. Lokesh. "Fekete-Szegö problem for certain subclass of analytic univalent function using quasi-subordination." Math. AEterna 3, no. 3-4 (2013): 193–199.

Keogh, F.R., and Edward P. Merkes. "A coefficient inequality for certain classes of analytic functions." Proc. Amer. Math. Soc. 20 (1969): 8–12.

Duren, Peter L. Univalent functions. Vol. 259 of Grundlehren der Mathematischen Wissenschaften. New York: Springer-Verlag, 1983.

Magesh, Nanjundan, and V.K. Balaji, and C. Abirami. "Fekete-Szegö inequalities for certain subclasses of starlike and convex functions of complex order associated with quasi-subordination." Khayyam J. Math. 2, no. 2 (2016): 112–119.


Full Text: PDF

Download statistics: 1568

Licencja Creative Commons
This article by Nanjundan Magesh, Jagadeesan Yamini is governed by the Creative Commons Attribution-ShareAlike 4.0 International(CC BY-SA 4.0) licence.


e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej